Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2017, том 22(38), выпуск 1, страницы 81–88 (Mi thsp173)  

pp-Majorizing quadratic stochastic operators

N. A. Yusof, M. Saburov

Faculty of Science, International Islamic University Malaysia, 25200 Kuantan, Pahang, Malaysia
Список литературы:
Аннотация: In this paper, we introduce a new class of the so-called pp-majorizing quadratic stochastic operators which is the generalization of the class of quadratic doubly stochastic operators. We provide a criterion for the regularity of pp-majorizing quadratic stochastic operators acting on 2D simplex. Some relevant examples are also provided.
Ключевые слова: Quadratic stochastic operator, pp-majorization, cubic stochastic matrix.
Финансовая поддержка Номер гранта
Ministry of Higher Education, Malaysia FRGS14-141-0382
This work has been supported by MOHE grant FRGS14-141-0382. The first Author (M.S.) is also grateful to the Junior Associate scheme of the Abdus Salam International Centre for Theoretical Physics, Trieste, Italy. The Authors are also greatly indebted to anonymous reviewer for several useful comments which improved the presentation of the paper.
Реферативные базы данных:
Тип публикации: Статья
MSC: 47H60; 47H25; 37C75
Язык публикации: английский
Образец цитирования: N. A. Yusof, M. Saburov, “pp-Majorizing quadratic stochastic operators”, Theory Stoch. Process., 22(38):1 (2017), 81–88
Цитирование в формате AMSBIB
\RBibitem{YusSab17}
\by N.~A.~Yusof, M.~Saburov
\paper $\mathbf{p}$-Majorizing quadratic stochastic operators
\jour Theory Stoch. Process.
\yr 2017
\vol 22(38)
\issue 1
\pages 81--88
\mathnet{http://mi.mathnet.ru/thsp173}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3742391}
\zmath{https://zbmath.org/?q=an:1399.47151}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp173
  • https://www.mathnet.ru/rus/thsp/v22/i1/p81
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:165
    PDF полного текста:59
    Список литературы:37
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025